The Annals of Mathematical Statistics

Asymptotic Behavior of Bayes' Estimates

J. Fabius

Full-text: Open access

Abstract

This paper extends some of the results obtained by Freedman [2]. In Section 1 a class of prior distributions on the space of all substochastic distributions on the positive integers is given, such that along almost all sample sequences the corresponding posterior distributions of the expectations of all bounded functions on the positive integers are asymptotically normal. Section 2 shows that most of Freedman's results carry over to the case of distributions on the closed unit interval.

Article information

Source
Ann. Math. Statist., Volume 35, Number 2 (1964), 846-856.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703584

Digital Object Identifier
doi:10.1214/aoms/1177703584

Mathematical Reviews number (MathSciNet)
MR162325

Zentralblatt MATH identifier
0137.12604

JSTOR
links.jstor.org

Citation

Fabius, J. Asymptotic Behavior of Bayes' Estimates. Ann. Math. Statist. 35 (1964), no. 2, 846--856. doi:10.1214/aoms/1177703584. https://projecteuclid.org/euclid.aoms/1177703584


Export citation